# SDR DL73S972356

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SURROUND AFT FRAME INTERCOSTAL AT STR 8A WAS FOUND WITH A TYPICAL CRACK PER S/B 737-53A1108.  THE INTERCOSTAL WAS REPAIRED PER THE S/B AND ER/A 363174-14AD WHICH ALLOWED SUBSTITUTION OF ALODINE FOR CHROMIC ANODIZE.
